on November 16 2011 I started taking a prescribed high dose of naproxen for the pain I was having in my left wrist, after a week or two I started having pain in my upper left abdomin. a few days later I went to the clinic and told them what was going on and he told me to take these pills called tecta so I did. a while later like a few days I got constipated for four days then the fith day I got kinda diarrhea (just extreammly soft pooh that made me feel like if i didnt go to the bath room right when i felt i needed to that it would happen anyway with out my control) and I had to go pooh alot like 5 times or more a day and that lasted a few days. also my pooh was a light brownish yellow color. then on Christmas eve I woke up in the night a puked then every hour after I puked till like 6 pm. then Christmas day I was pretty much fine other then the pain in my abdomin. then pain continued and so after Christmas I went back to the doctor and he gave me diffrent pills called rabeprazole sodium then after 2 days of taking then I looked up the pills and realized all the problems I was having other than the pain was side effects of the pills so I stoped taking them. it's been 3 days now and the first day after I only had pain once or twice and I still had soft weird pooh. then the next day everything was fine other then one pain (I was so happy) but when I went to bed that night my throat hurt and I woke up with cold like symptoms i don't know if I have a cold or I it was to do with my pain.
ps. I forgot to add in that I'm a 16 year old girl that is over weight (I added that in cuz it could have to do with what's wrong) and also the 2 diffrent pills the doctor gave me for the pain was usually used to treet ulcers. also because of the pain I have been burping like crazy and farting alot too. also I went for a blood a urin test well I was still taking the tecta and everything came back fine now I'm waiting for a ultra sound.
does anyone have any idea what's wrong with me or have u experience these same things? I appreciate anyone help or advice.
All these symptoms are of gastritis due to acid reflux from the stomach. It is usually after eating a heavy fatty meal and sedantry lifestyle. It can also be caused by drinking too much alcohol, prolonged use of nonsteroidal anti-inflammatory drugs (NSAIDs) such as aspirin or ibuprofen, or infection with bacteria such as Helicobacter pylori (H. pylori).
Eat small nutritious meals at frequent intervals instead of a heavy single meal. Exercise frequently and take your dinner atleast 2 hrs prior to bedtime. Also raise the head end of the bed by 2 blocks.
For now, take some antacid like Maalox and Mylanta or medications like zantac or prilosec after getting them prescribed from your physician.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.